# SDR SIMA201110901

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 17,782 hours, 12,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3704 DURING PREFLIGHT INSPECTION THE CREW FOUND THE CABIN EMERGENCY LIGHTS WOULD NOT TEST. (FOUND THE FLIGHT ATTENDANT PANEL LIGHT SWITCH ON) THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMEREGENCY POWER SUPPLY BATTERIES 1, 2, 3 AND 4.  PART NUMBER 2013-1A  AND SERIAL NUMBERS:  NR 1  67508,  NR 2 104847,  NR 3 74160,  NR 4 81257.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
